# SDR SWAA2024040357625

- Difficulty date: February 29, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 59,151 hours, 35,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CENTER SCUFF PLATE LOCATED ON FWD CARGO COMPARTMENT 2024-164800<[01] TOOL USED DIGITAL CALIPER P/N:500-172-30;S/N:15237808;DUE DATE:12-MAR-24.;[02] TOOL USED P/N XRP 3000; S/N 1753759; DUE DATE 12-APR-24 USED ON STEP 4;[03] REPAIRED CENTER SCUFF PLATE LOCATED ON FWD CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGN OFF BELOW.;[04] REPAIRED CENTER SCUFF PLATE LOCATED ON FWD CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1 AND BAC 5975.
